# SDR A6WA200640208

- Difficulty date: May 27, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, ENGINE NR 2 FAN VIBE WENT TO 3.3 TWO, YELLOW RANGE.  COMPLIED WITH QRH, ENGINE WAS SHUTDOWN AND AIRCRAFT RETURNED TO ELM.  CLEANED INLET AREA, REPLACED BLADES 1, 2, 4, 5, 6, 14, 16, 18, 19, 29 AND REPLACED SPACER ON STATOR ASCEND AT 10 O`CLOCK COMPRESSOR DAMAGE VTR .3 ON TAKEOFF AIRCRAFT RETURNED TO SERVICE.  (M)
